# SDR IPXA09555680

- Difficulty date: April 6, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,021 hours, 18,069 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Chafed
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 2 ENGINE I/B CORE COWL HAS CHAFED DEFLECTOR PLATE AT UPPER AFT INNER SURFACE.  REPLACED DEFLECTOR PLATE IAW SRM 51-40-05-0G, 51-40-02-0G.
